Unicity Theorems for Meromorphic Functions and their Derivatives

  • Jianming Chang
  • Mingliang Fang
  • Degui Yang


Let f be a non-constant meromorphic function satisfying f f′ ≠ 0, and let a α ≢ 0 be a small function related to f. If f(z) = a(z) whenever f′(z) = a(z), then either ff′ or f(z) = 2a/(1 − ce −2z ), where a, c are two non-zero constants and a(z) ≡ a.

Key Words

unicity small function 

2000 MSC



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    G. Frank, Eine Vermutung von Hayman über Nullstellen meromorpher Funktionen, Math. Zeit. 149 (1976), 29–36.MATHCrossRefGoogle Scholar
  2. 2.
    G. G. Gundersen, Meromorphic functions that share finite values with their derivative, J. Math. Anal and Appl. 75 (1980), 441–446.MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.MATHGoogle Scholar
  4. 4.
    Y. Z. He and X. Z. Xiao, Algebroid Functions and Ordinary Differential Equations, Science Press, Beijing, 1988.Google Scholar
  5. 5.
    J. K. Langley, Proof of a conjecture of Hayman concerning f and f″, J. London Math. Soc. II. Ser. 48 (1993), 500–514.MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    E. Lindelöf, Sur la determination de la croissance des fonctions entières dèfinies par un devoloppement de Taylor, Dar. Bull. 27 (1903), 213–226.Google Scholar
  7. 7.
    A. Pringsheim, Elementare Theorie der ganzen transzendenten Funktionen von endlicher Ordnung, Math. Ann. 58 (1904), 257–342.MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    L. Rubel and C. C. Yang, Values shared by an entire function and its derivative, in: Springer, Lecture Notes in Math. 599, 1977, 101–103.MathSciNetCrossRefGoogle Scholar
  9. 9.
    L. Yang, Value Distribution Theory, Springer-Verlag, Berlin, 1993.MATHGoogle Scholar
  10. 10.
    H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.Google Scholar
  11. 11.
    Q. C. Zhang, Uniqueness of meromorphic functions with their derivative, Acta Math. Sinica 45 5 (2002), 871–876.MathSciNetMATHGoogle Scholar
  12. 12.
    J. H. Zheng and S. P. Wang, Uniqueness of meromorphic functions with their derivative, Adv. Math., Bejing 21 (1992), 334–341.MathSciNetMATHGoogle Scholar

Copyright information

© Heldermann  Verlag 2004

Authors and Affiliations

  1. 1.Department of MathematicsNanjing Normal UniversityNanjing
  2. 2.Department of MathematicsChangshu Institute of TechnologyChangshuP. R. China
  3. 3.Department of Applied MathematicsSouth China Agricultural UniversityGuangzhouP. R. China

Personalised recommendations